RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 12, Pages 1721–1727 (Mi msb1257)  

This article is cited in 18 scientific papers (total in 18 papers)

On the connection between mean oscillation and exact integrability classes of functions

A. A. Korenovskii


Abstract: Exact integrability classes are obtained for the functions in the John–Nirenberg and Gurov–Reshetnyak inequalities.

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:2, 561–567

Bibliographic databases:

UDC: 517.5
MSC: 39B72, 46E30, 26A45, 26D15
Received: 26.03.1990

Citation: A. A. Korenovskii, “On the connection between mean oscillation and exact integrability classes of functions”, Mat. Sb., 181:12 (1990), 1721–1727; Math. USSR-Sb., 71:2 (1992), 561–567

Citation in format AMSBIB
\Bibitem{Kor90}
\by A.~A.~Korenovskii
\paper On the connection between mean oscillation and exact integrability classes of functions
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 12
\pages 1721--1727
\mathnet{http://mi.mathnet.ru/msb1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1099524}
\zmath{https://zbmath.org/?q=an:0776.30025|0735.30033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71..561K}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 2
\pages 561--567
\crossref{https://doi.org/10.1070/SM1992v071n02ABEH001409}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HU58600019}


Linking options:
  • http://mi.mathnet.ru/eng/msb1257
  • http://mi.mathnet.ru/eng/msb/v181/i12/p1721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Korenovskyy A., Lerner A., Stokolos A., “A Note on the Gurov-Reshetnyak Condition”, Math. Res. Lett., 9:5-6 (2002), 579–583  mathscinet  zmath  isi
    2. A. A. Korenovskii, “Relation between the Gurov–Reshetnyak and the Muckenhoupt function classes”, Sb. Math., 194:6 (2003), 919–926  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Korenovskii, “Riesz rising sun lemma for several variables and the John–Nirenberg inequality”, Math. Notes, 77:1 (2005), 48–60  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Clemens W., “Mean Values of Convexly Arranged Numbers and Monotone Rearrangements in Reverse Integral Inequalities.”, Boll. Unione Mat. Italiana, 8B:3 (2005), 737–764  mathscinet  zmath  isi
    5. Korenovskyy A., Lerner A., Stokolos A., “On a Multidimensional Form of F. Riesz's “Rising Sun” Lemma”, Proc. Amer. Math. Soc., 133:5 (2005), 1437–1440  crossref  mathscinet  zmath  isi
    6. Korenovskyy A.A., Lerner A.K., Stokolos A.M., “A Note on the Maximal Gurov-Reshetnyak Condition”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 32:2 (2007), 461–470  mathscinet  zmath  isi
    7. Alberico T., Corporente R., Sbordone C., “Explicit Bounds for Composition Operators Preserving Bmo(R)”, Georgian Math. J., 14:1 (2007), 21–32  mathscinet  zmath  isi
    8. Alberico T., Sbordone C., “A Precise Interplay Between Bmo Space and a(2) Class in Dimension One”, Mediterr. J. Math., 4:1 (2007), 45–51  crossref  mathscinet  zmath  isi
    9. Slavin L., Vasyunin V., “Sharp Results in the Integral-Form John-Nirenberg Inequality”, Trans. Am. Math. Soc., 363:8 (2011), 4135–4169  crossref  mathscinet  zmath  isi  elib
    10. Victor D. Didenko, Anatolii A. Korenovskyi, Nor Jaidi Tuah, “Mean oscillations of the logarithmic function”, Ricerche mat, 2012  crossref
    11. Aalto D., Berkovits L., “Asymptotical Stability of Muckenhoupt Weights Through Gurov-Reshetnyak Classes”, Trans. Am. Math. Soc., 364:12 (2012), 6671–6687  crossref  mathscinet  isi
    12. Cwikel M., Sagher Y., Shvartsman P., “A New Look at the John-Nirenberg and John-Stromberg Theorems for Bmo”, J. Funct. Anal., 263:1 (2012), 129–166  crossref  mathscinet  zmath  isi  elib
    13. Knese G., “Uchiyama's Lemma and the John-Nirenberg Inequality”, Bull. London Math. Soc., 45:4 (2013), 683–692  crossref  isi
    14. Nielsen M., Sikic H., “On Stability of Schauder Bases of Integer Translates”, J. Funct. Anal., 266:4 (2014), 2281–2293  crossref  isi
    15. Adam Oscȩkowski, “Sharp inequalities for BMO functions”, Chin. Ann. Math. Ser. B, 36:2 (2015), 225  crossref
    16. Anatolii Korenovskyi, “The Gurov–Reshetnyak inequality on semi-axes”, Annali di Matematica, 2015  crossref
    17. V. Vasyunin, L. Slavin, “The John–Nirenberg constant of $\mathrm{BMO}^p$, $p>2$”, St. Petersburg Math. J., 28:2 (2017), 181–196  mathnet  crossref  mathscinet  isi  elib
    18. Didenko V.D., Korenovskii A.A., Tuah N.J., “Numerical Interpretation of the Gurov-Reshetnyak Inequality on the Real Axis”, Ukr. Math. J., 68:12 (2017), 1860–1873  crossref  mathscinet  isi  scopus
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:263
    Full text:107
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020